My doctor decided to go extra slowly in weaning me off prednisone, hoping to avoid withdrawal symptoms.
It's happening anyway.
And I went one step slower than even she recommended.
She had me going from 7.5 mg immediately to 5 mg; but I went from 7.5 mg to 6 mg to 5 mg (at five day intervals). Even with that, my bowels went wonky on me.
But by yesterday, with the reduction to 4 mg, my bowels really went fluid and then the fun started. All day, I had chills followed by profuse sweating. I couldn't be upright for more than ten minutes without feeling like I was going to pass out. It was not a fun day.
Now I must say, this experience is nothing like what I went through when I went off Cesamet, but it is definitely withdrawal. Just not intense.
My body wants me to give it more prednisone.
And it hasn't caught on that it isn't going to get any more than what I'm giving it each day.
I will win this battle. I just have to hang on and hang in!